# SDR SIMA982223

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AE
- Make and model: Saab 340B
- Aircraft serial: 340B268
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - FLT 4894 - OVERHEAD EMERGENCY LIGHTS AT PASSENGER DOOR AND FLIGHT ATTENDANT'S SEAT DO NOT ILLUMINATE.  REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
